Stabilizing Q-Parameterized Regulator Design for Discrete-Time Switched Bimodal Systems

Abstract:

Article Preview

This paper considers a regulation problem for discrete-time switched bimodal linear systems. First, a set of observer-based -parameterized stabilizing controllers for the switched system is constructed. Then, a regulator synthesis method is proposed based on solving a set of linear matrix inequalities which is derived from a regulation condition for the switched system. Finally, a numerical example is presented to illustrate the effectiveness of the proposed design method.

Info:

Periodical:

Edited by:

Zhixiang Hou

Pages:

1097-1100

DOI:

10.4028/www.scientific.net/AMM.48-49.1097

Citation:

Z. Z. Wu "Stabilizing Q-Parameterized Regulator Design for Discrete-Time Switched Bimodal Systems", Applied Mechanics and Materials, Vols. 48-49, pp. 1097-1100, 2011

Online since:

February 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.